Vol. 70, No. 2, 1977

Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Completeness properties for convergence spaces

Eva Lowen-Colebunders

Vol. 70 (1977), No. 2, 401–411
Abstract

For uniform convergence spaces a completeness concept has been introduced by Cook and Fisher. For a uniformizable convergence space it is of interest whether among the uniform convergence structures inducing the given structure, one can find a complete one. Keller has shown that this is the case for every Hausdorff convergence space. Our aim is to introduce a stronger completeness concept. We have developed a theory in which completeness is a generalization of topological completeness for metrizable spaces.

Mathematical Subject Classification 2000
Primary: 54A20
Milestones
Received: 25 October 1976
Revised: 21 February 1977
Published: 1 June 1977
Authors
Eva Lowen-Colebunders